It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High & Low Blood Pressure Board Index
Pages: 1 2 3 Showing 1 - 20 of 61 for withdrawal symptoms of atenolol. (0.277 seconds)


... I continued to experience side effects and withdrawal symptoms from Atenolol for over 6 months after stopping. Click on my name and see "other posts" for more info. ... (2 replies)
... I was on atenolol 50 ml for 14 years and decided to try and get off . ... (20 replies)
... You should be able to stop 6.25mg atenolol without any further withdrawal symptoms. If you still want to take it slowly then take it every 48 hours for a week or 2. good luck! ... (9 replies)

... This atenolol withdrawal is harder than I thought and I see I was rash in hoping for a couple weeks. ... (50 replies)
... I am right behind you on day 16 and it is getting better. I was on Atenolol for 8 weeks. I was on 50 mg and then 25mg and stop. I could not even leave my house because of the bad anxiety and panick attacks. ... (50 replies)
... as led to sleep deprivation and extreme daytime fatigue almost every day as it can happen from anywhere between 2 and 5 times a night, resulting in zilch quality of sleep. ... (50 replies)
... Was not bad at 12.5mg but when cut to 6.25mg i started feel dizzy, headaches and increased heart rate. So i think these are withdrawal symptoms. The heart rate is better today but i still feel dizzy. ... (4 replies)
... Are you suffering from increased symptoms, at 6.25mg because it's not enough atenolol, or because of withdrawal symptoms? ... (4 replies)
... Do you still have withdrawal symptoms? ... (60 replies)
... Your withdrawal symptoms are normal. You need reassurance. ... (29 replies)
... Many of us are going through or have completed their withdrawal from betablockers and I thought I'd just update to inform and help any others making their way down this horrible lonely and isolating path. ... (0 replies)
... we would not be aware of the scope of these side effects if it hadn't been contact with fellow sufferers through columns like this and the mutual support and reassurance they sometimes can provide. ... (60 replies)
... I had a terrible time with Atenolol as you read.. Mostly it was the palpitations and dizziness not to mention a few other things.. ... (20 replies)
... Good luck. I'm not exactly sure how long you had been on 25mg of atenolol.The longer the length of time will probably make the rebound effect more severe. ... (20 replies)
... Actually after reading of these withdrawal symptoms, I'm shocked I didn't experience any since I've had excess adrenlin problems my whole life. I totally get your explanations! ... (60 replies)
... Tomorrow will be six weeks off of it. ... (60 replies)
... I am a little over a month of being free of Atenolol. Still getting rebounds, not a bad as it was.... ... (20 replies)
... I found that I got few withdrawal symptoms. ... (60 replies)
... re, I knew it was the Atenolol. In addition, it was constricting my blood vessels and giving me terrible headaches, ear ringing and rising BP. I am one month off of it, still I get a few slight symptoms at times, but I am almost all the way OK again. ... (7 replies)
... blocker if you read other posts by myself you will see i went through terrible withdrawal symptoms because of them ...one of my docs told me just to stop it then when the symptoms of withdrawal kicked in the other doc said it should have been done slowly .. ... (13 replies)


Associated Tags: atenolol, dreams, insomnia, nightmares, withdrawal

Pages: 1 2 3

All times are GMT -7. The time now is 10:01 PM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2014 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!